# SDR ASAA0480532

- Difficulty date: October 10, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Engine: Pwa JT8D219
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Part number: 48951421
- Condition: Inoperative
- Location: Rt Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA  - PREFLIGHT CHECK - RT (F/O) SLIDING CLEARVIEW WINDOW WOULD NOT OPEN.  REPLACED LATCH AND SPRING ASSY.  WINDOW THEN OPERATED PROPERLY.
